Did You Know About Our Online Doctor Service?

Solpadeine Plus Soluble Tablets
Safety
Can cause addiction. For three days use only. Always read the label.

Solpadeine Plus Soluble Tablets Solpadeine Plus Soluble Tablets

16 Tablets 

Shop other sizes and multipacks

£3.49

Shop other sizes and multipacks

In Stock
Delivery information Product #0002977

Please note images are for illustration purposes and may differ from the product(s) you receive

Solpadeine Plus Soluble Tablets provide relief of rheumatic pain, headache, migraine, neuralgia, toothache, period pain, feverishness. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.

Solpadeine

Solpadeine Plus Soluble Tablets provides systematic relief from headaches, migraines, rheumatic pain, backaches, period pains. The combination of paracetamol and codeine relieve pain, whilst the caffeine gives you a much needed lift when you’re feeling low.

How to take Solpadeine Plus Soluble Tablets:

Adults, including the elderly and children 12 years and over: Take two tablets in water up to 3 or 4 times a day, if necessary, not more frequently than every four hours, to a maximum of 8 tablets in 24 hours.

Caution before taking Solpadeine Plus Soluble Tablets:

  • Do not take with any other paracetamol - containing products.
  • Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.
  • Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine.
  • If you need to use this product all the time, see your doctor straight away.

Solpadeine Plus Tablets should not be taken if:

You are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients.

Please see your doctor before you take Solpadeine Plus Tablets if:

  • You are taking metoclopramide or domperidone- used to treat nausea and vomiting.
  • You are taking colestyramine- used to treat high cholesterol.
  • You are taking medicines prescribed for depression (MAOIs).
  • You have severe liver or kidney disease.
  • You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Plus Tablets.
  • If your headaches become persistent, see your doctor.

If you are pregnant or breast feeding:

Please see your doctor before you take this medicine if you are pregnant. You can take Solpadeine Plus Tablets whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.

  • Do not use this medicine after the "Use by end of" date shown on the pack.
  • Keep all medicines out of the reach and sight of children.

Possible Side Effects from taking Solpadeine Plus Tablets?

Most people taking this medicine find they cause them no problems. Constipation, nausea, dizziness or drowsiness could occur. Occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if this medicine affects you in any other way, stop taking it and talk to your doctor or pharmacist.

Each Solpadeine Plus Tablet contains:

Each tablet contains the active ingredients Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg. The tablets also contain: maize starch, soluble starch, potassium sorbate (E202), polyvidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Solpadeine Plus Soluble Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

migraine relief

really helps on bad days

0 out of 0 people found this useful. Yes No Report abuse
 rated Solpadeine Plus Soluble Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Solpadeine Plus Soluble Tablets as:
1.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Quick response and efficient service

Product as described and just what was needed at the time. Have now discussed with G P and treatment was confirmed as correct. Thank you

0 out of 0 people found this useful. Yes No Report abuse
 rated Solpadeine Plus Soluble Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply